Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $177,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front and a deep, negatively-tilted closed upper low swept through the southeast U.S. on the 4th. A pre-frontal complex of thunderstorms moved across the area during the morning hours with widespread rain and embedded thunder, but without any severe. However, a very unstable air mass developed in the wake of the morning activity as a dry slot worked its way northeastward ahead of the cold front. This allowed a second line of narrow, yet strong convection to develop across eastern Alabama during the early afternoon. This swept across north and the northern parts of central Georgia during the mid and late afternoon hours, causing scattered reports of wind damage and marginal severe hail. Although the potential for tornadoes existed and the east central and northeast part of the state was placed under a moderate risk, no tornadoes developed during this convective event.
In addition, strong gradient winds of 30 to 40 mph with some higher gusts affected the area in the wake of this strong storm system. The strong winds combined with wet soils caused a tree to fall down on a Georgia Power truck. The employee was killed when the tree fell on his truck at the intersection of Memorial Drive and East Lake Drive, just south of Decatur in DeKalb county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 4, 5:30 AM EST, 45 minutes earlier.
Area forecast discussion, Mar 4, 5:30 AM EST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EST TUE MAR 4 2008
.SHORT TERM /TODAY THROUGH THURSDAY/...
OBVIOUSLY THE BIGGEST CONCERN IN THE IMPENDING T-STORMS AND THE
POTENTIAL FOR SEVERE WEATHER. BASED ON CURRENT RADAR TRENDS AND THE
GFS/NAM SOLUTION...THERE SHOULD BE A LULL IN THE INTENSITY THROUGH
ABOUT 15Z THEN THINGS SHOULD RE-INTENSIFY. THIS WOULD KEEP THE
WESTERN PART OF THE CWA IN A GENERALLY RAIN WITH OCCASIONAL
THUNDER...HOWEVER WITH THE STRENGTH OF THE LOW LEVEL JET...FEEL ANY
THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL TO BRING SOME OF THOSE
WINDS DOWN AND FOR THAT REASON WILL KEEP THE MENTION OF SEVERE
WEATHER IN THE FORECAST THROUGH 18Z ALL AREAS. BY 18Z GFS HAS THE
FRONT BISECTING THE CWA WHILE THE NAM IS RUNNING A LITTLE BIT
BEHIND. BASED ON CURRENT RADAR TRENDS...GFS HAS A BETTER HANDLE OF
THE SITUATION. THE SEVERE WEATHER THREAT WILL CONTINUE AHEAD OF THE
FRONT...EASTERN PART OF THE CWA THIS AFTERNOON. OVER THE WEST...DRY
AIR WILL SPREAD INTO THE AREA...HOWEVER WITH A VERY INTENSE VORT MAX
AND WRAP AROUND MOISTURE AT H8...FEEL THIS COULD BE ENOUGH TO
PRODUCE SCATTERED THUNDERSTORMS AFTER 18Z OVER WRN GA AND WILL
THEREFORE KEEP MENTION OF THUNDER THROUGH THE DAY OVER WRN GA BUT
LEAVE OUT THE SEVERE WORDING. TEMPS WILL BE TRICKY AS FORECAST MAX
TEMPS ARE AT OR BELOW CURRENT READINGS IN MOST AREAS. OVER WRN GA
THE MAX TEMPS SHOULD OCCUR AROUND 12Z WHILE THE ERN PART OF THE CWA
WILL HIGH TEMPS IN THE AFTERNOON. WILL THEREFORE TRY TO PROG THE
TEMPS AT 12Z OVER WRN GA AND GO ALONG WITH GUIDANCE OVER THE EASTERN
PART OF THE CWA.
BY 00Z WED THE SYSTEM HAS MOVED OUT OF THE CWA WITH DRIER AND COOLER
AIR REPLACING THE WARM MOIST AIR. THERE APPEARS TO BE ENOUGH WRAP
AROUND MOISTURE AT H8 TO PRODUCE SOME FLURRIES OVER NORTH GA AND
WILL GO AHEAD AND ADD THIS FOR THIS EVENING WITH LINGERING FLURRIES
IN THE MOUNTAINS AFTER MIDNIGHT.
BY WEDNESDAY MORNING DRY AIR IN THE LOWER LEVELS WILL BE FIRMLY IN
PLACE AND THIS WILL REMAIN THE CASE THE THURSDAY. HOWEVER...BOTH
GFS/NAM INDICATE AN INCREASE IN HIGH LEVEL MOISTURE...CIRRUS...
STREAMING IN THE FLOW AHEAD OF THE NEXT DEVELOPING H5 TROUGH. WILL
THEREFORE POPULATE GRIDS WITH THE H5-H3 MOISTURE FOR WEDNESDAY NIGHT
THROUGH THURSDAY.
AS FOR THE WIND ADVISORY...WILL KEEP THIS GOING AS THE LOW LEVEL JET
BOTH AHEAD AND BEHIND THE FRONT WILL MAINTAIN THE WINDS GUSTS OVER
35 MPH THAT ARE OCCURRING IN THE MOUNTAINS.
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
INTERESTING SCENARIO BEING PLAYED OUT ON THE GFS AND ECMWF. BOTH
SHOW A SURFACE LOW DEVELOPING OVER THE CENTRAL GULF FRIDAY MORNING
AND THEN MOVING ALONG THE GEORGIA AND SOUTH CAROLINA COAST BY FRIDAY
EVENING. THIS SPREADS MOISTURE ACROSS THE CWA DURING THE DAY FRIDAY
AND INTO FRIDAY NIGHT. LOW LEVEL THICKNESSES INDICATE THE POTENTIAL
FOR SNOW OVER NORTHWEST GA WITH A MIX FROM GVL TO ATL TO LGC. THE
ECMWF IS A LITTLE COLDER SHOWING ALL SNOW. WHILE NOT EXPECTING THIS
TO BE A MAJOR WINTER STORM...IT DOES BEAR SOME WATCHING...ESPECIALLY
FRIDAY EVENING/NIGHT. AT THIS TIME WILL MENTION LIGHT SNOW OVER
NORTHWEST GA...AND A MIX FROM GVL TO ATL TO LGC. ELSEWHERE IT WILL
BE IN THE FORM OF A COLD RAIN. FOR SATURDAY...BOTH GFS/ECMWF
INDICATE ANOTHER WEAK SHORT WAVE MOVING ACROSS THE TENNESSEE VALLEY
AND IT APPEARS THERE IS ENOUGH MOISTURE TO PRODUCE SOME LIGHT
SNOW/FLURRIES ACROSS EXTREME NORTH GA. WE REMAIN UNDER THE INFLUENCE
OF THE EAST COAST TROUGH KEEPING OUR FLOW NORTHWEST FOR THE
REMAINDER OF THE LONG TERM. THERE WILL BE WEAK SHORT WAVES MOVING IN
THE FAST NORTHWEST FLOW...BUT TO WHAT EXTENT THEY WILL PRODUCE
MOISTURE IS UNKNOWN AND UNTIL WE GET CLOSER IN TIME...WILL NOT
MENTION ANY PRECIP AFTER SATURDAY.
&&
.AVIATION...
TIMING THE LEADING EDGE OF THE STORMS ASSOCIATED WITH THE COLD FRONT
HAS BEEN FAIRLY STRAIGHTFORWARD...BUT THE CEILINGS ASSOCIATED WITH
THE LINE OF SHOWERS HAVE BEEN QUITE VARIABLE AS HAVE THE WINDS. HAVE
TRIED TO ALLOW FOR THIS AS MUCH AS POSSIBLE AS THE LINE MOVES
THROUGH. IN ADDITION...WITH THE STRONG VORT MAX THAT IS PUSHING THE
FRONT THROUGH...THERE MAY BE ADDITIONAL THUNDERSTORM DEVELOPMENT
BEHIND THE FRONT. HAVE CONTINUED THE TREND OF HINTING AT THIS
POSSIBILITY...ALTHOUGH AM LESS CONFIDENT IN THIS SCENARIO AS BEST
MOISTURE IS POOLED JUST AHEAD OF THE FRONT. WILL HAVE GUSTY WINDS
AHEAD OF AND BEHIND THE FRONT WITH STRONG PRESSURE GRADIENT...ALONG
WITH IFR STRATUS IN THE WRAPAROUND MOISTURE BEHIND THE FRONT. THESE
LOW CLOUDS SHOULD START MOVING INTO THE FAR WESTERN SITES BETWEEN
16-18Z UNLESS DRY AIR INTRUDES FROM THE SOUTH. CEILINGS SHOULD LIFT
TOWARD THE END OF THE PERIOD AS THE UPPER LOW MOVES OUT.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 65 35 61 37 66 / 100 20 5 10 10
ATLANTA 66 34 58 40 64 / 100 20 5 5 10
BLAIRSVILLE 63 31 54 33 60 / 100 20 5 10 10
CARTERSVILLE 65 34 57 33 65 / 100 20 5 5 10
COLUMBUS 68 38 64 39 71 / 100 10 5 5 10
GAINESVILLE 63 34 59 37 64 / 100 20 5 10 10
MACON 68 36 65 35 71 / 90 10 5 5 5
ROME 67 34 60 34 66 / 100 20 5 10 10
PEACHTREE CITY 66 35 56 33 66 / 100 20 5 5 10
VIDALIA 75 44 67 40 72 / 100 10 0 5 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...FANNIN...GILMER...LUMPKIN...MURRAY...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.
&&
17/TDP
Hazardous weather outlook, Mar 4, 6:00 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EST TUE MAR 4 2008
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 AM EST TUE MAR 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING AND EARLY
AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.
.SYNOPSIS...
A STRONG COLD FRONT OVER THE DEEP SOUTH WILL MOVE ACROSS GEORGIA
TODAY.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY SEVERE THUNDERSTORM THAT
DEVELOPS WILL BE DAMAGING WINDS OF 60 TO 80 MPH. ISOLATED
TORNADOES ARE ALSO POSSIBLE. THUNDERSTORMS IN WEST GEORGIA EARLY
THIS MORNING WILL CROSS THE STATE THROUGH THE DAY.
.DISCUSSION...
THE ATMOSPHERE WILL DESTABILIZE TODAY AHEAD OF THE COLD FRONT...
WITH CAPES APPROACHING 500. ALTHOUGH INSTABILITY WILL BE LIMITED
DUE TO WIDESPREAD CLOUD COVER...THE SYSTEM WILL BE COMBINED WITH A
STRONG LOW LEVEL JET OF ABOUT 70 KNOTS AND STRONG VERTICAL WIND
SHEAR. THIS WILL ALLOW STORMS THAT BECOME SEVERE TO SUPPORT NOT
ONLY A DAMAGING WIND THREAT...BUT WILL ALSO ALLOW SOME STORMS TO
ROTATE.
.OTHER HAZARDS...
STRONG WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE POSSIBLE
ACROSS NORTH GEORGIA TODAY. GUSTS TO 45 MPH ARE POSSIBLE IN THE
HIGHER ELEVATIONS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY ACROSS NORTH AND
CENTRAL GEORGIA.
Event by event
16 thunderstorm wind, 4 hail, 1 strong wind. Local standard time, as filed.
Thunderstorm Wind, Floyd
- When
- March 4, 6:15 AM EST
- Where
- Floyd County, Armuchee
- Measured
- 38 kt (44 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 34.370, -85.170
The Floyd County Emergency Management Director reported that a tree was blown down onto a home on Bix Texas Valley Road when a large area of rain and embedded thunderstorms moved across the region.
Thunderstorm Wind, Floyd
- When
- March 4, 12:15 PM EST to 1:12 PM EST
- Where
- Floyd County, 4 mi W of Cave Spg to Armuchee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 34.100, -85.400
The Floyd County Emergency Management Director reported that many trees were blown down throughout the county. A tree was down on a home in Cave Springs.
Thunderstorm Wind, Gilmer
- When
- March 4, 1:44 PM EST to 2:02 PM EST
- Where
- Gilmer County, 6 mi W of Talona to 6 mi W of Cartecay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- County Official
- Coordinates
- 34.630, -84.606
The Gilmer County 911 Center reported that a number of trees were blown down across the county, but especially the southern sections. In addition, two buildings sustained minor roof damage six miles south of Ellijay between Talona and Cartecay.
Thunderstorm Wind, Clayton
- When
- March 4, 2:26 PM EST to 2:45 PM EST
- Where
- Clayton County, 2 mi NW of Jonesboro to 1 mi SE of Jonesboro
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 33.541, -84.375
The Clayton County 911 center reported that power lines were down at the intersection of Battle Creek Road and Kind Road near the county health department. Four trees were also blown down in the Jonesboro area.
Thunderstorm Wind, Fulton
- When
- March 4, 2:29 PM EST to 2:30 PM EST
- Where
- Fulton County, 3.69 mi SSW of Sandy Spgs to 3 mi NW of Atlanta
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.875, -84.414
The Fulton County Emergency Management Director reported that a couple of trees and power lines were down in the vicinity of Interstate-75 and Mount Paran Road northwest of Atlanta.
Hail, De Kalb
- When
- March 4, 2:39 PM EST to 2:40 PM EST
- Where
- De Kalb County, 2 mi W of Chamblee to 1 mi W of Chamblee
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.880, -84.335
The public reported penny-sized hail.
Thunderstorm Wind, White
- When
- March 4, 2:49 PM EST to 2:50 PM EST
- Where
- White County, 2 mi WSW of Cleveland
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 34.589, -83.782
The White County 911 Center reported that a tree was down at the intersection of Georgia Highway 115 and Town Creek Road. A power line was also down in the area.
Thunderstorm Wind, Forsyth
- When
- March 4, 2:59 PM EST to 3:01 PM EST
- Where
- Forsyth County, 4 mi E of Cumming to 5 mi E of Cumming
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 34.200, -84.080
The Forsyth County 911 Center reported that a couple of trees and power lines were down in the Robin Road and Lanier Drive area.
Thunderstorm Wind, Gwinnett
- When
- March 4, 3:00 PM EST
- Where
- Gwinnett County, Lawrenceville
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 33.950, -83.980
The Gwinnett County Emergency Management Director reported that a tree was blown down onto a school bus on Fence Road in the Lawrenceville area.
Thunderstorm Wind, Hall
- When
- March 4, 3:25 PM EST to 3:35 PM EST
- Where
- Hall County, Gainesville to Lula
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $25,000
- Reported by
- County Official
- Coordinates
- 34.300, -83.830
The Hall County Emergency Management Director reported that a tree was down on a home in Gainesville. A couple of trees were also down in the Lula area.
Thunderstorm Wind, Jackson
- When
- March 4, 3:35 PM EST to 3:45 PM EST
- Where
- Jackson County, Hoschton to Apple Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.100, -83.770
The Jackson County Emergency Management Director reported that a total of five trees were blown down, scattered about the county. Two trees were down on Georgia Highway 332 about two miles northwest of Jefferson. In addition, in Hoschton, a 10 by 6 foot barn, made of wood and metal, was destroyed.
Thunderstorm Wind, Banks
- When
- March 4, 3:37 PM EST to 3:47 PM EST
- Where
- Banks County, Banks Crossing to Five Pts
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.250, -83.470
The Banks County Emergency Management Director reported that three trees were blown down in the southeast part of the county.
Strong Wind, De Kalb
- When
- March 4, 4:30 PM EST
- Where
- De Kalb forecast zone
- Measured
- 33 kt (38 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 33.772, -84.226 (the zone’s center; the record gives no point)
The Atlanta Police Department, as well as the local Atlanta television stations, reported that a strong winds following a cold frontal passage combined with wet soils caused a tree to fall down on a Georgia Power truck. The employee was killed when the tree fell on his truck at the intersection of Memorial Drive and East Lake Drive, just south of Decatur.
Thunderstorm Wind, Jasper
- When
- March 4, 4:35 PM EST to 5:20 PM EST
- Where
- Jasper County, Hardys Crossroads to 7 mi SSE of Shady Dale
- Measured
- 33 kt (38 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 33.380, -83.830
The Jasper County 911 Center reported that four trees were blown down within the county.
Thunderstorm Wind, Oglethorpe
- When
- March 4, 5:07 PM EST to 5:40 PM EST
- Where
- Oglethorpe County, Arnoldsville to Vesta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 33.900, -83.220
The Oglethorpe County 911 Center reported that several trees were down on the roads, scattered about the county.
Hail, Oglethorpe
- When
- March 4, 5:18 PM EST to 5:20 PM EST
- Where
- Oglethorpe County, Arnoldsville to 1 mi E of Arnoldsville
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.900, -83.220
The public observed nickel-sized hail in Arnoldsville.
Thunderstorm Wind, Putnam
- When
- March 4, 5:30 PM EST to 5:35 PM EST
- Where
- Putnam County, 1 mi NW of Eatonton to Eatonton
- Measured
- 30 kt (35 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 33.330, -83.392
The Putnam County 911 Center reported that a couple of trees were down in the Eatonton area, one was down on a power line.
Hail, Greene
- When
- March 4, 5:45 PM EST to 5:46 PM EST
- Where
- Greene County, 3 mi W of Greensboro
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.570, -83.232
The public reported penny-sized hail.
Thunderstorm Wind, Greene
- When
- March 4, 5:48 PM EST to 6:03 PM EST
- Where
- Greene County, Union Pt to 6 mi ENE of Union Pt
- Measured
- 36 kt (41 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 33.620, -83.070
The Greene County 911 Center reported that a few trees were down on power lines in the Union Point area.
Thunderstorm Wind, Wilkes
- When
- March 4, 6:03 PM EST to 6:30 PM EST
- Where
- Wilkes County, Rayle to Danburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.780, -82.900
The Wilkes County Emergency Management Director reported that many trees were blown down, scattered about the county.
Hail, Wilkes
- When
- March 4, 6:15 PM EST to 6:17 PM EST
- Where
- Wilkes County, Prather to Tignall
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.830, -82.900
The Wilkex County Emergency Management Director relayed a report of nickel-sized hail in the Tignall area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Vermont, March 4 to 5, 20081 death · $85,000 · 7 events
- Winter Storm in Ohio, March 4 to 7, 2008$28 million · 27 events
- Winter Storm in Indiana, March 4 to 5, 20081 death · 16 events
- Tornado and Damaging Wind in Virginia, March 4, 20082 injured · $1.8 million · EF1 · 2 events
- Tornadoes and Hail in North Carolina, March 4 to 5, 2008$350,000 · EF0 · 62 events
- Tornado and Damaging Winds in North Carolina, March 4, 2008$2.1 million · EF0 · 12 events
- Winter Storm in Pennsylvania, March 4 to 5, 2008$2.0 million · 3 events
- Flash Flood in North Carolina, March 4, 2008$1.5 million · 1 event
- Damaging Winds in Virginia, March 4, 2008$135,000 · 53 kt wind · 46 events
- Tornadoes and Flash Flood in Alabama, March 4, 2008$204,000 · EF1 · 10 events
- Flood and Damaging Winds in Maryland, March 4 to 5, 2008$432,000 · 63 kt wind · 17 events
- Flash Flood in West Virginia, March 4, 2008$750,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 86142, 86137, 82857, 82861, 82880, 82864, 83245, 82868, 86153, 82900, 85662, 85661, 86141, 85664, 85671, 85670, 85665, 85666, 85669, 85668, 85667.